# SDR DL767002501

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 55,882 hours, 26,280 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Nr 2
- Component: Controller, 21173886
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CABIN WILL NOT PRESSURIZE IN AUTO 1 OR AUTO 2.  REPLACED NR 2 CABIN PRESS CONTROLLER AND CONTROL PANEL.  RAN SELF TEST    ALL NORMAL.  FWD NBR 1 SYS TO MCO AND PLAC PER MEL 21-31-01A
